# SDR ASOA20140307036

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 32,305 hours, 18,225 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: D43683
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THAT THE NR 2 MFD WENT BLANK IN FLIGHT FOLLOWED BY AN ELECTRICAL BURNING ODOR.  CIRCUIT BREAKER 12 WAS PULLED AND THE ODOR WENT AWAY.  AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE REPAIRED SPLICE SP2160, OPS, MFD NR 2 WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
